# SDR YENA2022060900578

- Difficulty date: June 7, 2022
- Submitted: June 9, 2022
- Operation: Air carrier
- Aircraft: N266JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 054
- Aircraft time: 40,285 hours, 26,026 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Shear Tie
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION ON SHEAR CLIP AT FR 72  AND STGR 27-28 LH, AFT CARGO; ALL WORK ACCOMPLISHED ON TOMEX NR 00420, CORROSIÓN ON SHEAR CLIP AT FR 72 AND STGR 27-28 LH AFT CARGO WAS REMOVED AND EVALUATED, THEREFORE IT IS OUT LIMITS PER EMB 190 SRM 51-12-01 AND SRM 51-10-03 AND WAS INSTALLED NEW SHEAR CLIP PER EMB 190 SRM 51-41-02, SRM 51-41-01 AND SRM 51-43-01.
DURING HEAVY MAINTENANCE, CORROSION ON SHEAR CLIP AT FR 72  AND STGR 27-28 LH, AFT CARGO; ALL WORK ACCOMPLISHED ON TOMEX NR 00420, CORROSIÓN ON SHEAR CLIP AT FR 72 AND STGR 27-28 LH AFT CARGO WAS REMOVED AND EVALUATED, THEREFORE IT IS OUT LIMITS PER EMB 190 SRM 51-12-01 AND SRM 51-10-03 AND WAS INSTALLED NEW SHEAR CLIP PER EMB 190 SRM 51-41-02, SRM 51-41-01 AND SRM 51-43-01. (CONSIDERED AS A MAJOR REPAIR) (SUPPLEMENTAL INFORMATION ADDED TO DESCRIPTION)
